Guest Mozzer Posted October 26, 2010 Share Posted October 26, 2010 Hi everyone, I'm looking for some advice.. I've been taking Invega 6 mg for about a month, and last week I decided (with my pdoc) to stop taking them anymore, because I had some sideeffects from them, and I didn't really feel like it helped me.. My pdoc told me to just stop taking them.. And now a week later, I'm suffering from terrible insomnia and anxiety.. I've never had any problems with my sleep before this or with anxiety, so I know that stopping the Invega is doing this.. So now my question is, has anybody had any experiences with stopping Invega??? And does anybody know how long this insomnia will last??? Do I need to go back on the pill again??? I would have weaned myself of it, but you can't cut these pills. Sorry for all the questions, but I'm getting more and more frustrated.... I hope someone can give me some hope here, thanks in advance... Mozzer Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.